# SDR TWAA0006434

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 70,895 hours, 16,204 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING NUMBER 6 LEADING EDGE SLAT TOP SIDE AT MID SPAN HAD THE HOT BOND LIFTED AND HAD BEEN SEALED WITH SPEED TAPE PER SRM 57-43-02.  APPLIED HOT BOND REPAIR ON NUMBER 6 SLAT APPROX 3 .75 BY 4.75 INCH DOUBLER PER SRM 57-43-20 AND 51-70-11 SEALED.
